# SDR CALA9900422

- Difficulty date: April 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15820
- Make and model: Doug DC-9-82
- Aircraft serial: 49480
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 200-265
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT INBOARD SEAT TRACK CORRODED AT STA 200-265.  A NEW SECTION OF SEAT TRACK WAS INSTALLED IAW SRM 53-05.
